# SDR SWIA20230710005

- Difficulty date: July 5, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT THE BASE OF R/H SIDE WINDOW POST AFT SUPPORT BRK     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED R/H SIDE WINDOW POST AFT SUPPORT BRACKET P/N 601R33235-4 REF CRJ 200 SRM 51-42-21 AND DWG 601R33007 REV J. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
